Alert archive / New Hampshire / Wind Chill Advisories in 2021
Wind Chill Advisory 2, NWS Gray, ME
NWS Gray, ME issued this wind chill advisory at Jan 28, 2021, 3:23 AM EST for 5 counties in New Hampshire. It took effect at Jan 28, 2021, 10:00 PM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jan 28, 2021, 3:23 AM EST (08:23 UTC)
- In effect from
- Jan 28, 2021, 10:00 PM EST
- Expired
- Jan 29, 2021, 9:43 AM EST
- In force
- 12 hr
- Issued by
- NWS Gray, ME
Counties Carroll County, NH, Cheshire County, NH, Coos County, NH, Grafton County, NH, Sullivan County, NH
The radar
The Portland,ME radar (KGYX), 122 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 00:00Z, 8.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 421 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
828 WWUS41 KGYX 280823 WSWGYX URGENT - WINTER WEATHER MESSAGE National Weather Service Gray ME 323 AM EST Thu Jan 28 2021 ...WIND CHILLS WILL DROP DANGEROUSLY OVERNIGHT.... .Northwesterly winds will bring an artic airmass to the region. The combination of gusty winds and temperatures near zero will result in very cold wind chills through the overnight hours, especially in more exposed locations. NHZ001>005-007-281630- /O.NEW.KGYX.WC.Y.0002.210129T0300Z-210129T1500Z/ Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Sullivan- Including the cities of Lancaster, Albany, Jackson, Thornton, Woodstock, Lyme, Unity, Crawford Notch, Sugar Hill, Rumney, Millsfield, Cornish, Grantham, Claremont, Berlin, Littleton, Colebrook, Chatham, Lincoln, Errol, Plymouth, Newport, North Conway, Ashland, Lempster, Goshen, Charlestown, Conway, Lebanon, Holderness, Ellsworth, Croydon, Milan, Bethlehem, York Pond, Dummer, and Waterville Valley 323 AM EST Thu Jan 28 2021 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Portions of western and northern New Hampshire. * WHEN...From 10 PM this evening to 10 AM EST Friday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...Temperature will fall to near 0 across the area with northwesterly winds gusting to 25mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ MBC
5 follow-up statements
828 WWUS41 KGYX 281354 WSWGYX URGENT - WINTER WEATHER MESSAGE National Weather Service Gray ME 854 AM EST Thu Jan 28 2021 ...WIND CHILLS WILL DROP DANGEROUSLY OVERNIGHT.... .Northwesterly winds will bring an artic airmass to the region. The combination of gusty winds and temperatures near zero will result in very cold wind chills through the overnight hours, especially in more exposed locations. NHZ001>005-007-282200- /O.CON.KGYX.WC.Y.0002.210129T0300Z-210129T1500Z/ Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Sullivan- Including the cities of Lancaster, Albany, Jackson, Thornton, Woodstock, Lyme, Unity, Crawford Notch, Sugar Hill, Rumney, Millsfield, Cornish, Grantham, Claremont, Berlin, Littleton, Colebrook, Chatham, Lincoln, Errol, Plymouth, Newport, North Conway, Ashland, Lempster, Goshen, Charlestown, Conway, Lebanon, Holderness, Ellsworth, Croydon, Milan, Bethlehem, York Pond, Dummer, and Waterville Valley 854 AM EST Thu Jan 28 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY... * WHAT...Very cold wind chills expected. Wind chills 20 to 30 below zero. * WHERE...Portions of central and northern New Hampshire. * WHEN...From 10 PM this evening to 10 AM EST Friday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. * ADDITIONAL DETAILS...Temperature will fall to near 0 across the area with northwesterly winds gusting to 25mph. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ ARNOTT
670 WWUS41 KGYX 281938 WSWGYX URGENT - WINTER WEATHER MESSAGE National Weather Service Gray ME 238 PM EST Thu Jan 28 2021 NHZ001>005-007-290345- /O.CON.KGYX.WC.Y.0002.210129T0300Z-210129T1500Z/ Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Sullivan- Including the cities of Lancaster, Albany, Jackson, Thornton, Woodstock, Lyme, Unity, Crawford Notch, Sugar Hill, Rumney, Millsfield, Cornish, Grantham, Claremont, Berlin, Littleton, Colebrook, Chatham, Lincoln, Errol, Plymouth, Newport, North Conway, Ashland, Lempster, Goshen, Charlestown, Conway, Lebanon, Holderness, Ellsworth, Croydon, Milan, Bethlehem, York Pond, Dummer, and Waterville Valley 238 PM EST Thu Jan 28 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 20 below zero with values as low as 30 below zero at higher elevations. * WHERE...Portions of central and northern New Hampshire. * WHEN...From 10 PM this evening to 10 AM EST Friday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ WW
975 WWUS41 KGYX 290218 WSWGYX URGENT - WINTER WEATHER MESSAGE National Weather Service Gray ME 918 PM EST Thu Jan 28 2021 ...DANGEROUSLY LOW WIND CHILL VALUES EXPECTED OVERNIGHT.... .Northwesterly winds will bring an arctic airmass to the region. The combination of gusty winds and temperatures near zero will result in low wind chills values through the overnight hours, especially in more exposed locations. NHZ011-291030- /O.EXA.KGYX.WC.Y.0002.210129T0300Z-210129T1500Z/ Cheshire- Including the cities of Gilsum, Sullivan, Surry, Marlow, Jaffrey, and Keene 918 PM EST Thu Jan 28 2021 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 25 below zero. * WHERE...Cheshire County. * WHEN...Until 10 AM EST Friday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NHZ001>005-007-291030- /O.CON.KGYX.WC.Y.0002.210129T0300Z-210129T1500Z/ Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Sullivan- Including the cities of Lancaster, Albany, Jackson, Thornton, Woodstock, Lyme, Unity, Crawford Notch, Sugar Hill, Rumney, Millsfield, Cornish, Grantham, Claremont, Berlin, Littleton, Colebrook, Chatham, Lincoln, Errol, Plymouth, Newport, North Conway, Ashland, Lempster, Goshen, Charlestown, Conway, Lebanon, Holderness, Ellsworth, Croydon, Milan, Bethlehem, York Pond, Dummer, and Waterville Valley 918 PM EST Thu Jan 28 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 30 below zero. * WHERE...Portions of central and northern New Hampshire. * WHEN...Until 10 AM EST Friday. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Tubbs
400 WWUS41 KGYX 290828 WSWGYX URGENT - WINTER WEATHER MESSAGE National Weather Service Gray ME 328 AM EST Fri Jan 29 2021 ...DANGEROUSLY LOW WIND CHILL EXPECTED THROUGH EARLY MORNING.... .Northwesterly winds will bring an arctic airmass to the region. The combination of gusty winds and temperatures near zero will result in low wind chills values through early morning, especially in more exposed locations. NHZ001>005-007-011-291500- /O.CON.KGYX.WC.Y.0002.000000T0000Z-210129T1500Z/ Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Sullivan-Cheshire- Including the cities of Lancaster, Albany, Jackson, Surry, Thornton, Woodstock, Lyme, Unity, Crawford Notch, Sugar Hill, Rumney, Millsfield, Jaffrey, Cornish, Grantham, Claremont, Berlin, Littleton, Colebrook, Chatham, Lincoln, Errol, Marlow, Plymouth, Newport, North Conway, Ashland, Lempster, Keene, Goshen, Charlestown, Conway, Sullivan, Gilsum, Lebanon, Holderness, Ellsworth, Croydon, Milan, Bethlehem, York Pond, Dummer, and Waterville Valley 328 AM EST Fri Jan 29 2021 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... * WHAT...Very cold wind chills. Wind chills as low as 30 below zero. * WHERE...Portions of central, northern, and southern New Hampshire. * WHEN...Until 10 AM EST this morning. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ Cempa
457 WWUS41 KGYX 291443 WSWGYX URGENT - WINTER WEATHER MESSAGE National Weather Service Gray ME 943 AM EST Fri Jan 29 2021 NHZ001>005-007-011-291545- /O.CAN.KGYX.WC.Y.0002.000000T0000Z-210129T1500Z/ Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- Southern Grafton-Sullivan-Cheshire- Including the cities of Lancaster, Albany, Jackson, Surry, Thornton, Woodstock, Lyme, Unity, Crawford Notch, Sugar Hill, Rumney, Millsfield, Jaffrey, Cornish, Grantham, Claremont, Berlin, Littleton, Colebrook, Chatham, Lincoln, Errol, Marlow, Plymouth, Newport, North Conway, Ashland, Lempster, Keene, Goshen, Charlestown, Conway, Sullivan, Gilsum, Lebanon, Holderness, Ellsworth, Croydon, Milan, Bethlehem, York Pond, Dummer, and Waterville Valley 943 AM EST Fri Jan 29 2021 ...WIND CHILL ADVISORY IS CANCELLED... It will remain bitterly cold today. Another wind chill advisory may be needed for tonight. $$ mle
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this wind chill advisory went out at Jan 27, 10:02 PM EST, 5 hours 21 minutes earlier.
Area forecast discussion, Jan 27, 10:02 PM EST, 5 hours 21 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Gray ME
1002 PM EST Wed Jan 27 2021
.SYNOPSIS...
Tomorrow, a trough will move through eastern Maine bringing
light snow to the coast. A strong upper level low will move
southeastward into New England early Friday morning, bringing
down the coldest air so far this season. Scattered snow showers
and potentially a heavier snow squall will be possible on Friday
and early Friday evening. High pressure will build to our
northwest this weekend with mostly tranquil weather and
gradually moderating temperatures expected. A potential storm
may bring snow and wind to the area early next week but there
remains some uncertainty in the details.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Update...Minor changes to reflect latest observational trends.
Mainly adjusted PoP to match radar presentation. Upstream radar
at Sainte Francois shows light echoes increasing in coverage and
headed for the North Country so I have increased PoP to at least
likely there for the next several hours.
Previous discussion...Impacts: Light snow and snow showers
will continue over portions of western ME and northern NH
tonight. Only light accumulations, if any, are expected, but
could see brief reductions in visibility and slick roads for
those areas. Could also see some refreezing of roads in southern
areas overnight.
Clouds have persisted through the day, along with an area of
light snow and snow showers over portions of western ME as a
weak mid-upper trough remains over the Gulf of Maine. High-res
guidance remains somewhat mixed on how long this activity will
last, but regardless, have some likely to chance PoPs over much
of western ME through tonight. Not expecting much in the way of
accumulation, but a coating to a few tenths are possible. Will
also see snow showers continue on northern NH where very light
accumulations are possible. This activity should be rather low
impact, but brief reductions in visibility and slick roads will
be possible at times in those areas tonight and early tomorrow
morning. With low temperatures dropping into the teens and 20s,
will also note the potential for refreezing on any untreated
roads, particularly in southern zones where temperatures rose
above freezing this afternoon.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Impacts: Light snow and snow showers possible over portions of
western ME and northern NH. Only light accumulations, if any,
are expected, but could see brief reductions in visibility and
slick roads for those areas.
General troughiness remains over New England in the short term,
but flow is expected to become more northwesterly as we progress
through the day Thursday. Light snow showers will be possible
along the international border in the typically favored upslope
areas. The other place to watch will be the ME coast as the same
mid-upper level trough may allow some light snow to develop
right along the coast. In all cases, any accumulations will be
light and impacts will be similar to today.
Much colder air will begin to filter into the region Thursday
night on increasing northwesterly winds. Lows will range from
near zero for northern and western zones and in the positive
single digits elsewhere...likely the coldest air mass we have
seen this season. Wind chills will likely drop down into the 10
to 20 below range for northern zones and in the 0 to 10 below
ranges for southern zones by Friday morning.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
The overall pattern through late next week looks to continue to be
dominated by a blocking ridge of high pressure across Northeastern
Canada.
The coldest airmass of the season will continue to work its way
into the area for the end of the week and early this weekend.
Highs will largely remain in the teens on Friday as gusty
northwesterly winds continue to advect in the colder airmass.
The gusty winds will be enhanced by a developing area of low
pressure that will deepen as it departs the Gulf of Maine and
heads south of Nova Scotia. A few snow showers are possible on
Friday as the trough that will aide in the development of the
system passes across New England, especially closer to the
coast.
The combination of gusty winds and cold temperatures will send wind
chill readings below zero across the entire CWA Friday night and
Saturday morning. The winds will become less of a factor on
Saturday, but it won't be until later Saturday night and Sunday as
the ridge axis moves overhead that the winds will become fairly
light.
On Saturday, a storm system will emerge out of the Rocky Mountains
and deepen across the Southern Plains of the US. This storm will
weaken across the Ohio River Sunday and Sunday night, and a new low
will develop near the Outer Banks by Monday.
Under the influence of the blocking ridge across northeastern
Canada, the low pressure will be slow to make it's way up the
coastline, likely not moving out to sea south of Nova Scotia until
late Wednesday or Thursday. So the major question for early and
midweek next week is just how close this storm system will track to
our area.
The models overall are in fairly good agreement that the low
pressure center will track well to our south, and that it's more a
question of how much moisture can push northward into Northern New
England.
The GFS, GEFS, Canadian, and Canadian ensembles have been in fairly
good agreement that some precipitation would make it's way into our
CWA, mainly along the coastal plain, with the Canadian and it's
ensembles generally bringing more moisture farther north than the
GFS and GEFS. The Euro has been little more back and forth on how
much moisture makes its way into our area, while the Euro ensemble
members have been trending toward a more significant snowfall for
most of the area. There is good agreement among the models that
Tuesday and Tuesday night would be the best chance of seeing
accumulating snowfall.
With there still being notable differences in the models, the
generally weak steering patterns affecting the storm, and the
best chance of impacts from the system still being at least five
days away, I trended to bring POPs up for Tuesday and Tuesday
night, but held off on going too strong one way or the other.
Once the system departs later next week, high pressure will build
across New England for the end of the week.
&&
.AVIATION /03Z THURSDAY THROUGH MONDAY/...
Short Term...VFR to MVFR conditions expected through the short
term. Light snow showers expected through this evening at
AUG/PWM/PSM through this evening. Light snow showers possible at
HIE through the entire short term. Winds become northwesterly on
Thursday, increasing throughout the day and into Thursday
night.
Long Term...Scattered snow showers on Friday will reduce
visibilities at times. Gusty North-Northwesterly winds are also
likely Friday and Friday night. VFR conditions are then expected
Saturday through Monday.
&&
.MARINE...
Short Term...No concerns through tonight, other than some light
snow/rain showers over the waters. Northwesterly winds increase
over the waters through Thursday and into Thursday night. Have
issued a gale watch beginning early Friday morning for the outer
waters as gusts to 35 kt are expected before daybreak Friday
morning. Seas will also build to 4-5 ft over the outer waters by
12Z Friday.
Long Term...Gale force winds are likely across the waters late
Thursday night through Friday night as a low pressure center
deepens south of Nova Scotia. SCA conditions would then be
expected Saturday. Freezing spray is also expected during this
time period. High pressure will build across the waters late
Saturday through early Monday. Another storm system is then
likely early to midweek next week.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...Gale Watch from late Thursday night through late Friday night
for ANZ150-152-154.
&&
NEAR TERM...LegroHazardous weather outlook, Jan 27, 3:34 PM EST, 11 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Gray ME 334 PM EST Wed Jan 27 2021 MEZ018>028-NHZ005>015-282045- Interior York-Central Interior Cumberland-Androscoggin-Kennebec- Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln- Knox-Coastal Waldo-Southern Grafton-Southern Carroll-Sullivan- Merrimack-Belknap-Strafford-Cheshire-Eastern Hillsborough- Interior Rockingham-Coastal Rockingham- Western And Central Hillsborough- 334 PM EST Wed Jan 27 2021 This Hazardous Weather Outlook is for Maine, south central Maine, southwest Maine, New Hampshire, central New Hampshire, northern New Hampshire and southern New Hampshire. .DAY ONE...This afternoon and tonight. Black ice is possible tonight as untreated surfaces refreeze after sunset. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A storm system has the potential to bring plowable snow to the region early to midweek next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MEZ007>009-012>014-033-NHZ001>004-282045- Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford- Southern Franklin-Southern Somerset-Interior Cumberland Highlands- Northern Coos-Southern Coos-Northern Grafton-Northern Carroll- 334 PM EST Wed Jan 27 2021 This Hazardous Weather Outlook is for south central Maine, west central Maine, western Maine and northern New Hampshire. .DAY ONE...This afternoon and tonight. Black ice is possible tonight as untreated surfaces refreeze after sunset. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Wind chill values as cold as -20 degrees are possible Thursday night and Friday Night. A storm system has the potential to bring plowable snow to the region early to midweek next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ150-152-154-282045- Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM- Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM- Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out 25 NM- 334 PM EST Wed Jan 27 2021 ...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH LATE FRIDAY NIGHT... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. Very cold temperatures will likely result in moderate freezing spray from Thursday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ151-153-282045- Penobscot Bay-Casco Bay- 334 PM EST Wed Jan 27 2021 This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Very cold temperatures will likely result in moderate freezing spray from Thursday night into Saturday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Jan 27, 9:47 PM EST, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
947 PM EST WED JAN 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM SNOW 1 W OTISFIELD 44.15N 70.58W
01/27/2021 M3.5 INCH OXFORD ME TRAINED SPOTTER
&&
TUBBSLocal storm report, Jan 27, 9:58 PM EST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
958 PM EST WED JAN 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM SNOW 1 NNW AUBURN 44.12N 70.24W
01/27/2021 M4.3 INCH ANDROSCOGGIN ME PUBLIC
&&
TUBBSLocal storm report, Jan 27, 11:23 PM EST, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
1123 PM EST WED JAN 27 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 PM SNOW 2 NE GRAY 43.90N 70.31W
01/27/2021 M3.1 INCH CUMBERLAND ME NWS EMPLOYEE
&&
MJCNearby
Wind Chill Advisories in New Hampshire, 2021Every wind chill advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.